Book Reviews
Mathematica Slovaca (1979)
- Volume: 29, Issue: 2, page 197-197
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 29.2 (1979): 197-197. <http://eudml.org/doc/34059>.
@article{Unknown1979,
journal = {Mathematica Slovaca},
language = {slo},
number = {2},
pages = {197-197},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34059},
volume = {29},
year = {1979},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1979
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 29
IS - 2
SP - 197
EP - 197
LA - slo
UR - http://eudml.org/doc/34059
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.